Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 79, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2024, 6:39 PM CDT for Barber County, Kansas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2024, 6:39 PM CDT (23:39 UTC)
- Expired
- May 25, 2024, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Barber County, KS
The radar
The Vance AFB radar (KVNX), 70 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:55 PM CDT | HAIL 1 | Medicine Lodge, KS | Report was from social media with pictures. |
| May 25, 6:55 PM CDT | HAIL 1.5 | Medicine Lodge, KS | |
| May 25, 7:07 PM CDT | HAIL 1.75 | 2 S Medicine Lodge, KS | |
| May 25, 7:07 PM CDT | HAIL 1.75 | 2 S Medicine Lodge, KS | |
| May 25, 7:15 PM CDT | TORNADO | Hazelton, KS | EF0 tornado developed in Hazelton and went NE 1 mile. |
| May 25, 7:20 PM CDT | TSTM WND DMG | 4 Nnw Hazelton, KS | Report of suspected tornado. |
| May 25, 7:20 PM CDT | TSTM WND DMG | 4 Nnw Hazelton, KS | Report of suspected tornado. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085
WUUS53 KDDC 252339
SVRDDC
KSC007-260030-
/O.NEW.KDDC.SV.W.0079.240525T2339Z-240526T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
639 PM CDT Sat May 25 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Barber County in south central Kansas...
* Until 730 PM CDT.
* At 639 PM CDT, a severe thunderstorm was located 8 miles northwest
of Hardtner, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Sharon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3701 9877 3726 9895 3747 9848 3747 9847
3739 9846 3738 9835 3704 9835
TIME...MOT...LOC 2339Z 237DEG 34KT 3712 9873
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ4 follow-up statements
723
WWUS53 KDDC 252345 RRA
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
645 PM CDT Sat May 25 2024
KSC007-260030-
/O.CON.KDDC.SV.W.0079.000000T0000Z-240526T0030Z/
Barber KS-
645 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN BARBER COUNTY...
At 645 PM CDT, a severe thunderstorm was located 9 miles north of
Hardtner, moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Medicine Lodge, Hardtner, Sharon, and Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3701 9877 3733 9879 3747 9848 3747 9847
3739 9846 3738 9835 3704 9835
TIME...MOT...LOC 2345Z 237DEG 34KT 3715 9866
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ093
WWUS53 KDDC 252352
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
652 PM CDT Sat May 25 2024
KSC007-260030-
/O.CON.KDDC.SV.W.0079.000000T0000Z-240526T0030Z/
Barber KS-
652 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN BARBER COUNTY...
At 651 PM CDT, a severe thunderstorm was located near Medicine Lodge,
moving northeast at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Medicine Lodge, Hardtner, Sharon, and Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3715 9878 3747 9848 3747 9847 3739 9846
3738 9835 3704 9835 3701 9877
TIME...MOT...LOC 2351Z 237DEG 34KT 3719 9859
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ625
WWUS53 KDDC 260011
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
711 PM CDT Sat May 25 2024
KSC007-260030-
/O.CON.KDDC.SV.W.0079.000000T0000Z-240526T0030Z/
Barber KS-
711 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN BARBER COUNTY...
At 711 PM CDT, a severe thunderstorm was located near Sharon, moving
northeast at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Medicine Lodge, Sharon, and Hazelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3730 9862 3747 9848 3747 9847 3739 9846
3738 9835 3708 9835 3709 9863
TIME...MOT...LOC 0011Z 237DEG 34KT 3730 9838
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ683
WWUS53 KDDC 260028
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
728 PM CDT Sat May 25 2024
KSC007-260038-
/O.EXP.KDDC.SV.W.0079.000000T0000Z-240526T0030Z/
Barber KS-
728 PM CDT Sat May 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARBER COUNTY WILL
EXPIRE AT 730 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3730 9862 3747 9848 3747 9847 3739 9846
3738 9835 3708 9835 3709 9863
TIME...MOT...LOC 0028Z 237DEG 34KT 3738 9823
$$
KBJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:57 PM CDT, 2 hours 42 minutes earlier. Its key messages:
- Isolated severe thunderstorms are expected southeast of Dodge City Saturday evening. Only one or two storms are expected, but localized high end severe weather is possible.
- Strong southwest winds and blowing dust west of US 283 Saturday afternoon.
- Sunday and Monday will be dry, with rain chances returning Tuesday.
Area forecast discussion, May 25, 3:57 PM CDT, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 357 PM CDT Sat May 25 2024 .KEY MESSAGES... - Isolated severe thunderstorms are expected southeast of Dodge City Saturday evening. Only one or two storms are expected, but localized high end severe weather is possible. - Strong southwest winds and blowing dust west of US 283 Saturday afternoon. - Sunday and Monday will be dry, with rain chances returning Tuesday. && .UPDATE... Issued at 253 PM CDT Sat May 25 2024 MESOSCALE DISCUSSION... A dry line was taking shape southwest of Dodge City southward into the panhandles. Low level moisture is surging northward from western Oklahoma into southern Kansas. Thunderstorms will develop with peak heating between 4 and 5 pm, which is a typical time for convective initiation. Storms will initially be high based due to the lack of rich moisture. However, as the evening progresses and low level moisture increases, any storm (or storms)will become much lower based. A low level jet of around 50 kts will develop by 7 pm, with 0-1 km SRH values increasing to 150-250 m2/s2 between 7 and 8 pm. Ongoing storms will move into this environment and could become tornadic during the evening across Pratt, Stafford, Barber, Comanche and Kiowa counties, with emphasis on Pratt and Barber. It is uncertain whether any storms farther north will be tornadic. Very large hail will accompany these storms due to the veering wind profile (favorable hodographs). && .SHORT TERM /THROUGH SUNDAY/... Issued at 1200 PM CDT Sat May 25 2024 ...Significant/High-End Severe Weather Possible Southeast of Dodge City Saturday Evening... Midday surface analysis showed strong south to southeast winds across SW KS, gusting near 40 mph, and these are expected to continue to strengthen this afternoon. Winds will trend more SWly through the afternoon as a dryline begins to establish over the eastern zones, east of Dodge City. For this afternoon, increased winds to the 90%ile of the NBM, and added areas of blowing dust west of US 283. Some gusts near 50 mph are expected. Quality moisture return from the Gulf of Mexico is clearly delayed, with the 60 isodrosotherm just near I-40 (AMA-OKC) as of late morning. Moisture advection will only increase with time through 7 pm, focusing into the southeast zones (southeast of Ashland-Larned line). It is in these southeast zones where supercell development is expected, as supported by 12z NAM, RRFS, ARW, HRRR. It is quite possible any convective initiation in Kansas will wait until about 7 pm, which would allow moisture several more hours to establish across south central Kansas in the pre-convective warm sector. Indeed, model consensus from the NBM surges dewpoints in the 65-68 range across Pratt/Barber counties. If a discrete supercell can establish and mature in this vicinity 7-10 pm this evening, high-end tornado/hail potential will exist in a highly unstable, highly sheared environment. But this potential will be localized, and focused southeast of an Ashland-Larned line, and perhaps only Pratt to Medicine Lodge. Removed all pops west of US 283, and added severe wording to the grids and forecast for the eastern zones. Temperatures will soar into the lower to mid 90s by 4 pm, especially just behind the sharpening dryline. Clear and quiet but breezy tonight, with strong subsidence expected behind the surface low moving into central Kansas around sunrise. As such, SWly winds at sunset will trend NWly and remain elevated/gusty through sunrise. Sunrise Sunday temperatures near normal for late May, in the 50s. Sunday will be sunny, windy and still warm, with sinking air behind the departing shortwave trough. Increased NWly wind/wind gust grids to the higher guidance (12z MAV/90%ile NBM) averaging 20-30 mph. Models show a net cooling of 5-7C at 850 mb Sunday versus Saturday, but this modest cold advection will easily be masked by dry NWly downslope compression. Where this downslope is maximized down the terrain, highs near 90 are expected in the southeast zones, while areas along I-70 will be restricted to near 80, with a high near 86 at DDC. Winds will weaken to light and variable under a clear sky Sunday night and early Monday, supporting stronger radiational cooling, and minimum temperatures in the upper 40s and lower 50s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 200 PM CDT Sat May 25 2024 Memorial Day will feature a beautiful unofficial start to summer, with a sunny, warm and dry day with light winds. Slowing rising heights are forecast, east of a slowly building broad ridge over the Rockies. Expect few if any clouds, and afternoon temperatures well into the 80s. Southeast return flow commences Tuesday, allowing moisture from the Gulf of Mexico to return. From Tuesday through Friday, medium range model consensus suggests boundary layer moisture will remain sufficient, with dewpoints at least in the 50s, to support daily rounds of showers and thunderstorms. This is not a forecast of 4 days of rain; rather, scattered showers and thunderstorms are expected across/near SW KS each day Tuesday onward. Forcing for ascent appears nebulous Tuesday/Wednesday, with broad midlevel ridging, and at best weak embedded shortwaves. Ensemble averages and 12z GFS/ECMWF dig a modestly strong longwave trough into the northern Rockies on Thursday. Models suggest open access to the Gulf of Mexico by Thursday, allowing a strong dryline to establish, with strong southerly flow up and down the plains, and 60s dewpoints/instability east of the dryline. Better forcing for support of organized convection will clearly be north, associated with the northern jet stream across the northern plains. Still, given 1) a moist boundary layer, 2) gentle W/SWly midlevel flow/weak shortwaves, and 3) the fact that late May is the peak of severe climatology in SW KS, suspect some strong to severe thunderstorms are probable. Accepted NBM chance category pops for now. There is no synoptically evident severe weather potential next week, but rather, mesoscale interactions and effects of prior day convection/outflows will likely play a bigger role. Hopefully, over the course of next week, some desperately needed rainfall will be realized. The US Drought Monitor shows most of SW KS mired in severe drought once again; DDC has received 23% of its normal rainfall since March 1st. 12z EPS ensemble members show the probability of QPF > 0.50 inch through the 4-day period (Tuesday-Friday) is currently near 30% western zones, 50-60% central CWA, and 70-80% east of US 283. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 400 PM CDT Sat May 25 2024 VFR will continue through this TAF cycle. Intense S/SW winds in progress at all airports at 21z will continue through 00z Sun, gusting 35-45 kts. Areas of blowing dust may limit visibility locally near GCK/LBL/DDC. Any thunderstorms Saturday evening are expected to remain east of the airports, with no mentions in this TAF issuance. SW winds will subside some, but remain elevated and gusty, at sunset, then trend elevated NWly behind a surface low expected to be in central Kansas at 12z Sun. After 15z Sun, VFR/SKC will continue, with strong NW winds gusting 30-32 kts. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Finch SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, May 25, 3:01 AM CDT, 15 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 301 AM CDT Sat May 25 2024 KSZ030-031-043>046-061>066-074>081-084>090-260815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 301 AM CDT Sat May 25 2024 /201 AM MDT Sat May 25 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Isolated severe thunderstorms appear likely Saturday afternoon along and ahead of a dryline that is expected to be located near US-283. All severe hazards are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Springer
In the hours before
Special weather statement, May 25, 5:20 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Dodge City KS
520 PM CDT Sat May 25 2024
KSZ078>080-252245-
Kiowa KS-Edwards KS-Ford KS-
520 PM CDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...NORTHWESTERN
KIOWA AND SOUTHWESTERN EDWARDS COUNTIES THROUGH 545 PM CDT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kingsdown, moving northeast at 80 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Ford around 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3747 9979 3760 9989 3791 9942 3768 9918
TIME...MOT...LOC 2219Z 237DEG 69KT 3757 9978
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
KBJSpecial weather statement, May 25, 5:23 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
523 PM CDT Sat May 25 2024
KSZ031-045-046-252300-
Rush KS-Ellis KS-Ness KS-
523 PM CDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NESS...NORTHWESTERN
RUSH AND SOUTHWESTERN ELLIS COUNTIES THROUGH 600 PM CDT...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bazine, moving northeast at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This strong thunderstorm will be near...
Bazine around 530 PM CDT.
McCracken around 535 PM CDT.
Other locations in the path of this storm include Liebenthal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for central
Kansas.
&&
LAT...LON 3867 9922 3835 9966 3842 9990 3870 9961
3870 9960 3872 9959
TIME...MOT...LOC 2223Z 229DEG 46KT 3842 9975
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
KBJLocal storm report, May 25, 5:54 PM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
554 PM CDT Sat May 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 3 S Buttermilk 37.06N 99.32W
05/25/2024 M1.75 Inch Comanche KS Law Enforcement
&&
MRThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 51 min |
| May 25, 5:20 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| May 25, 5:21 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 39 min |
| May 25, 5:23 PM CDT | Special Weather Statement | DDC | Rush | 37 min |
| May 25, 5:37 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Kiowa | 38 min |
| May 25, 5:40 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 17 min |
| May 25, 5:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Stafford | 39 min |
| May 25, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 14 min |
| May 25, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 52 min |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 15 min |
| May 25, 6:47 PM CDT | Special Weather Statement | DDC | Pratt | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.